A note on the characterization ofsome minification processes

Volume 24 / 1997

Wiesław Dziubdziela Applicationes Mathematicae 24 (1997), 425-428 DOI: 10.4064/am-24-4-425-428


We present a stochastic model which yields a stationary Markov process whose invariant distribution is maximum stable with respect to the geometrically distributed sample size. In particular, we obtain the autoregressive Pareto processes and the autoregressive logistic processes introduced earlier by Yeh et al


  • Wiesław Dziubdziela

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image